# SDR WVER2017071502

- Difficulty date: July 15, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318765
- Condition: Gouged
- Location: Fuselage
- Part time: 34,567 hours, 24,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO PAX DOOR LUGS (FUSELAGE SIDE) LUGS GOUGED 18, 26, AND 27 FROM THE FORWARD END IAW REO 670-53-21-582 REV E, DATED 2017-06-05.
